Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 46, NWS Great Falls, MT

June 26, 20125 counties in Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 4:10 AM MDT for 5 counties in Montana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2012, 4:10 AM MDT (10:10 UTC)
Expired
Jun 26, 2012, 5:00 AM MDT
In force
50 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Chouteau County, MT, Liberty County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 71 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS55 KTFX 261010
SVRTFX
MTC015-051-073-099-101-261100-
/O.NEW.KTFX.SV.W.0046.120626T1010Z-120626T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  EXTREME SOUTHWESTERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA...
  SOUTHEASTERN PONDERA COUNTY IN NORTH CENTRAL MONTANA...
  EAST CENTRAL TETON COUNTY IN NORTH CENTRAL MONTANA...
  SOUTHEASTERN TOOLE COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 500 AM MDT

* AT 408 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHWEST OF DUTTON...MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BRADY...DUTTON AND THE KNEES.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY
WITH THIS STORM.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED WEST OF FAIRFIELD
WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4834 11147 4807 11111 4776 11179 4790 11201
TIME...MOT...LOC 1009Z 223DEG 29KT 4789 11178

$$
2 follow-up statements
298 
WWUS55 KTFX 261031
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
431 AM MDT TUE JUN 26 2012

MTC015-051-073-099-101-261100-
/O.CON.KTFX.SV.W.0046.000000T0000Z-120626T1100Z/
CHOUTEAU MT-LIBERTY MT-TOOLE MT-TETON MT-PONDERA MT-
431 AM MDT TUE JUN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM MDT
FOR SOUTHEASTERN PONDERA...EAST CENTRAL TETON...SOUTHEASTERN TOOLE...
EXTREME SOUTHWESTERN LIBERTY AND WEST CENTRAL CHOUTEAU COUNTIES...

AT 424 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 9 MILES SOUTHEAST
OF BRADY...OR 19 MILES SOUTHEAST OF CONRAD...MOVING NORTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
KNEES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4834 11147 4807 11111 4776 11179 4790 11201
TIME...MOT...LOC 1031Z 223DEG 29KT 4802 11160

$$
510 
WWUS55 KTFX 261053
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
453 AM MDT TUE JUN 26 2012

MTC015-051-073-099-101-261103-
/O.EXP.KTFX.SV.W.0046.000000T0000Z-120626T1100Z/
CHOUTEAU MT-LIBERTY MT-TOOLE MT-TETON MT-PONDERA MT-
453 AM MDT TUE JUN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PONDERA...EAST
CENTRAL TETON...SOUTHEASTERN TOOLE...EXTREME SOUTHWESTERN LIBERTY AND
WEST CENTRAL CHOUTEAU COUNTIES WILL EXPIRE AT 500 AM MDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4834 11147 4807 11111 4776 11179 4790 11201
TIME...MOT...LOC 1053Z 223DEG 29KT 4815 11142

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:55 PM MDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jun 25, 10:55 PM MDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MDT MON JUN 25 2012

UPDATED AVIATION SECTION

.DISCUSSION...
ANOTHER VERY BUSY NIGHT WITH CONVECTIVE ACTIVITY AND FIRE
CONDITIONS. RED FLAG WARNING HAS EXPIRED BUT REMAINS IN EFFECT FOR
TUESDAY. CURRENT FORECAST PACKAGE LOOKS GOOD.

&&

.AVIATION...
UPDATED 0455Z.
SOUTHWEST FLOW ALOFT WILL CONTINUE. AIRMASS HAS STABILIZED EXCEPT
ALONG THE HI-LINE WHERE THUNDERSTORMS PERSIST. CONVECTIVE ACTIVITY
SHOULD END BY 08Z. SOME LOW AND MID LEVEL CEILINGS MAY FORM
AGAIN OVERNIGHT OVER PORTIONS OF NORTH CENTRAL MONTANA. VFR
CONDITIONS PREVAIL WITH MVFR CONDITIONS AND ERRATIC WINDS POSSIBLE
IN THE VICINITY OF THUNDERSTORMS.

&&

.PREV DISCUSSION...ISSUED 259 PM MDT MON JUN 25 2012

TONIGHT THROUGH WEDNESDAY...VERY BUSY PERIOD WITH WIDELY VARYING
WEATHER CONDITIONS EXPECTED TONIGHT AND TUESDAY. IN THE NORTH A
MOIST AND UNSTABLE AIRMASS IS IN PLACE WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED THIS EVENING. A FEW STORMS COULD BECOME
STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TORNADOES ARE
NOT EXPECTED BUT ALSO CAN NOT BE RULED OUT AS SHEAR PROFILES
APPEAR SOMEWHAT FAVORABLE. IN THE SOUTH VERY DRY...WINDY AND HOT
CONDITIONS WILL CONTINUE THROUGH THE EVENING AND AGAIN ON TUESDAY.
RED FLAG WARNINGS REMAIN IN EFFECT FOR MUCH OF SOUTHWEST MONTANA
AND SOUTHERN PORTIONS OF CENTRAL MONTANA. THE DEEP UPPER LEVEL LOW
ALONG THE WEST COAST IS FINALLY EXPECTED TO SWING NORTHEAST ACROSS
THE PACIFIC NORTHWEST ON TUESDAY. WIDESPREAD AND POSSIBLY HEAVY
PRECIPITATION IS EXPECTED FOR THE GLACIER PARK REGION FOR MUCH OF
TUESDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED OVER THE
PLAINS. A SURFACE FRONT WILL PUSH THROUGH MONTANA DURING THE
AFTERNOON/EVENING HOURS ON TUESDAY WITH STRONG AND GUSTY WEST
WINDS DEVELOPING BEHIND THE FRONT. MOUNTAIN TOP WINDS LOOK
ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT SO HAVE ISSUED A
HIGH WIND WATCH FOR LATE TUESDAY AFTERNOON AND EVENING. FOR
WEDNESDAY A COOLER AND SOMEWHAT QUIETER WEATHER PATTERN IS
EXPECTED. WINDS ARE EXPECTED TO REMAIN BREEZY AND THERE COULD BE
SOME ISOLATED SHOWERS OVER THE GLACIER PARK REGION BUT OTHERWISE
CONDITIONS ARE NOT EXPECTED TO BE AS BUSY. MPJ

WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH
UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL
GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL
REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE
AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING
FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL
MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS
THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF

&&

.FIRE WEATHER...
RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY
IN ZONE 117 FOR FRONTAL PASSAGE...STRONG WINDS AND LOW RELATIVE
HUMIDITIES FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  59  80  49  73 /  20  20  10  10
CTB  54  68  47  67 /  30 100  40  10
HLN  59  82  48  75 /  10  20  10   0
BZN  54  84  42  77 /  10  10   0   0
WEY  50  71  39  72 /   0   0  10   0
DLN  53  76  40  76 /   0  10   0   0
HVR  61  87  51  74 /  30  20  20  10
LWT  58  84  46  71 /  20  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY
BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND
CLARK...GALLATIN...JEFFERSON...MEAGHER.

SEVERE THUNDERSTORM WATCH 430 FOR PORTIONS OF NORTH CENTRAL MONTANA
THROUGH 1 AM MDT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:58 PM MDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT MON JUN 25 2012

MTZ008-014-015-052>055-262300-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM MDT TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN LEWIS AND
CLARK COUNTY UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG WARNING IS IN EFFECT FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ009-010-048-262300-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FORM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ011>013-044>047-049>051-262300-
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

In the hours before

Special weather statement, Jun 26, 2:30 AM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
230 AM MDT TUE JUN 26 2012

MTZ009-010-046-048-260915-
EASTERN GLACIER MT-EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
230 AM MDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA...SOUTHEASTERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 315 AM MDT...

AT 224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG MULTI-CELL THUNDERSTORM 7 MILES SOUTHWEST OF HEART BUTTE...OR
40 MILES SOUTHWEST OF CUT BANK...MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HEART BUTTE...VALIER
AND DUPUYER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4853 11220 4823 11223 4796 11259 4817 11313
      4877 11281
TIME...MOT...LOC 0830Z 200DEG 31KT 4828 11292
Local storm report, Jun 26, 2:31 AM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
231 AM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     HAIL             10 S CHINOOK            48.44N 109.23W
06/26/2012  E2.50 INCH       BLAINE             MT   TRAINED SPOTTER

&&

SUK
Special weather statement, Jun 26, 2:34 AM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 AM MDT TUE JUN 26 2012

MTZ011-013-045-260915-
CHOUTEAU MT-HILL MT-LIBERTY MT-
234 AM MDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY...SOUTHWESTERN
HILL AND NORTHWESTERN CHOUTEAU COUNTIES UNTIL 315 AM MDT...

AT 230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF THE KNEES...OR 29 MILES
NORTHWEST OF FORT BENTON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF NORTHWESTERN CHOUTEAU...SOUTHERN LIBERTY AND SOUTHWESTERN HILL
COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4849 11095 4831 11052 4798 11108 4810 11131
TIME...MOT...LOC 0834Z 216DEG 28KT 4812 11111
Local storm report, Jun 26, 3:00 AM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
300 AM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             6 WNW HARLEM            48.56N 108.90W
06/26/2012  E1.00 INCH       BLAINE             MT   LAW ENFORCEMENT

&&

SUK
Special weather statement, Jun 26, 3:20 AM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
320 AM MDT TUE JUN 26 2012

MTZ012-046-048-049-261000-
CASCADE MT-EASTERN PONDERA MT-EASTERN TETON MT-SOUTHERN ROCKY
MOUNTAIN FRONT MT-
320 AM MDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK...
SOUTHEASTERN PONDERA...EASTERN TETON AND NORTHWESTERN CASCADE
COUNTIES UNTIL 400 AM MDT...

AT 318 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF FAIRFIELD...OR 12 MILES SOUTH OF
CHOTEAU...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   CHOTEAU...
   BRADY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4819 11214 4802 11143 4742 11201 4748 11240
TIME...MOT...LOC 0920Z 198DEG 34KT 4766 11211
Local storm report, Jun 26, 3:27 AM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
327 AM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     HAIL             7 SSE HOGELAND          48.76N 108.60W
06/26/2012  E0.25 INCH       BLAINE             MT   TRAINED SPOTTER

            0.50 INCHES OF RAIN

&&

SUK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:15 PM MDTSpecial Weather StatementTFXPetroleum45 min
Jun 25, 6:22 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Toole38 min
Jun 25, 6:31 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton44 min
Jun 25, 7:09 PM MDTSpecial Weather StatementTFXPondera51 min
Jun 25, 7:10 PM MDTSpecial Weather StatementTFXPondera50 min
Jun 25, 7:11 PM MDTSpecial Weather StatementTFXPondera49 min
Jun 25, 7:32 PM MDTSpecial Weather StatementTFXPondera, Teton, Toole58 min
Jun 25, 8:17 PM MDTSpecial Weather StatementTFXPondera, Toole43 min
Jun 25, 9:17 PM MDTSpecial Weather StatementTFXToole43 min
Jun 25, 9:23 PM MDTSpecial Weather StatementTFXTeton52 min
Jun 25, 9:50 PM MDTSpecial Weather StatementTFXPondera, Toole40 min
Jun 25, 11:05 PM MDTSpecial Weather StatementTFXLiberty40 min
Jun 25, 11:41 PM MDTSpecial Weather StatementTFXLiberty49 min
Jun 26, 1:30 AM MDTSpecial Weather StatementTFXBlaine45 min
Jun 26, 1:43 AM MDTSpecial Weather StatementTFX47 min
Jun 26, 1:52 AM MDTSevere Thunderstorm WarningTFXBlaine38 min
Jun 26, 2:27 AM MDTSevere Thunderstorm WarningTFXBlaine48 min
Jun 26, 2:30 AM MDTSpecial Weather StatementTFXPondera45 min
Jun 26, 2:34 AM MDTSpecial Weather StatementTFXLiberty41 min
Jun 26, 3:06 AM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Toole39 min
Jun 26, 3:20 AM MDTSpecial Weather StatementTFXTeton40 min
Jun 26, 3:38 AM MDTSevere Thunderstorm WarningTFXPondera, Teton37 min
Jun 26, 4:38 AM MDTSpecial Weather StatementTFXLiberty52 min
Jun 26, 4:57 AM MDTHigh Wind WarningTFX19 hr
Jun 26, 4:58 AM MDTSpecial Weather StatementTFXHill47 min
Jun 26, 5:32 AM MDTSpecial Weather StatementTFXHill43 min
Jun 26, 5:35 AM MDTSpecial Weather StatementTFXLiberty40 min
Jun 26, 5:37 AM MDTSpecial Weather StatementTFXLiberty38 min
Jun 26, 5:47 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty43 min
Jun 26, 6:23 AM MDTSpecial Weather StatementTFXToole52 min
Jun 26, 6:34 AM MDTSpecial Weather StatementTFXHill41 min
Jun 26, 7:01 AM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Toole44 min
Jun 26, 7:08 AM MDTSevere Thunderstorm WarningTFXHill52 min
Jun 26, 7:13 AM MDTSevere Thunderstorm WarningTFXLiberty, Pondera, Toole47 min
Jun 26, 7:39 AM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole66 min
Jun 26, 11:16 AM MDTSevere Thunderstorm WarningTFXGlacier, Lewis and Clark, Pondera, Teton59 min
Jun 26, 11:36 AM MDTSpecial Weather StatementTFXLewis and Clark24 min
Jun 26, 12:08 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton, Toole67 min
Jun 26, 12:22 PM MDTSpecial Weather StatementTFXCascade, Teton38 min
Jun 26, 12:42 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton63 min
Jun 26, 1:14 PM MDTSpecial Weather StatementTFXToole76 min
Jun 26, 1:41 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill38 min
Jun 26, 1:46 PM MDTSpecial Weather StatementTFXLiberty29 min
Jun 26, 2:20 PM MDTSpecial Weather StatementTFXHill40 min
Jun 26, 2:32 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill73 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.